# SDR GTIA030675

- Difficulty date: September 7, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT CABIN WEB HAS 1 CRACK AND SEVERAL DEEP TOOL MARKS FS 1002-1022 RBL 48.  CUT OUT DAMAGE AREA.  FABRICATED REPAIRED DOUBLER.  INSTALLED REPAIRED DOUBLER.  (M)
